Nonlocal Reaction–Diffusion Models of Heterogeneous Wealth Distribution - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Mathematics Year : 2021

Nonlocal Reaction–Diffusion Models of Heterogeneous Wealth Distribution

Abstract

This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution (CC BY
Fichier principal
Vignette du fichier
mathematics-09-00351.pdf (2.11 Mo) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-03404817 , version 1 (26-10-2021)

Identifiers

Cite

Malay Banerjee, Sergei V Petrovskii, Vitaly Volpert. Nonlocal Reaction–Diffusion Models of Heterogeneous Wealth Distribution. Mathematics , 2021, 9 (4), pp.1-18. ⟨10.3390/math9040351⟩. ⟨hal-03404817⟩
37 View
53 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More